Well to start with, I’m loving my job!!! But, these extra “temporary” hours at the other side of city at the larger facility where they run thingd differenly are kicken my butt. One long term side effect of going through chemo is exhaustion or fatigue, so I get tired easier then most people. 40 hrs a week plus easy to exhaust, no good. But the residents are mostly wonderful and the coworkers are trying to work with me, but its hard being the new one. I laughed ay one the other day, this young girl still in school didn’t want me to do nails because they might yell at me and she didn’t want to toss me under the buss, I laughed and said she shouldn’t worry, cause I interned at a hospital andwhile I didn’t do manicures I had to have them do arts an craft, and we all know how people feel at a hospital in the first place much less to try and get them to think and tr y something new while on medication and in pain! She just went ugh…but..but…. needless to say I let her do nails and tried to start discussion while she painted. A lot of the residents ( in 90s) think I’m sweet and love my fun scrub shirts! Ive only been grumped at three times in one week and easily switched it around. Too bad for all this tiredness though, even with my thyroid medicine. Hopefully I will adjust to the new schedule soon.
One thought on “Side effects strike again”
Lol, full-time is hard to get use to at first, but you'll get there. Plus it's only temporary 🙂 I'm trying to figure out your "following" issue…it still say you are "following" my blog. I will have to look at it next time i see you 🙂